# SDR DL76G070538

- Difficulty date: January 15, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 31,469 hours, 4,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 618-628 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN SCRATCHED BS 618-628 S23R.  REPAIRED PER ERA 459504-14.
